# SDR 2007UALA01416

- Difficulty date: May 6, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 65,619 hours, 10,774 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 642
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, FWD CARGO DOOR CUTOUT, LOWER MAIN SILL AREA, STA 642, UPPER BEAM CHORD PLATE HAS CRACK INDICATIONS, RBL 60.    [SUP 06-01-07]  VERIFIED CRACK INDICATIONS PER HFEC INSPECTION. FOUND SILL CRACKED APPROX. 4.5 INCHES LONG. REMOVED LOWER DOOR SILL AND REPLACED WITH PN 451T1604-4 AND INSTALLED PER SRM 51-40-2. A/C OK FOR SERVICE. SUSPECT MULTIPLE IMPACTS FROM CARGO & LOADING EQUIP CAUSED INITIAL CRACK.
